Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 113, NWS North Platte, NE

June 23, 2023Cherry County, Grant County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 23, 2023, 9:44 PM MDT for Cherry County, Grant County, Nebraska. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2023, 9:44 PM MDT (03:44 UTC)
Expired
Jun 23, 2023, 10:30 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
70.0 mph

Counties Cherry County, NE, Grant County, NE

The radar

The North Platte radar (KLNX), 112 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 10:00 PM MDTTSTM WND GST 6210 Nne Hyannis, NEPWS report of 62 mph gust via Ambient Weather.
Jun 23, 10:00 PM MDTTSTM WND GST 6210 Nne Hyannis, NEPWS report of 62 mph gust via Ambient Weather.
Jun 23, 10:00 PM MDTTSTM WND GST 6210 Nne Hyannis, NEPWS reports 62 mph gust via Ambient Weather and Wunderground Station ID: KNEHYANN9.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 5:17 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2023-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3021 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2023-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3021 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1262 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
3.0
Supercell composite
19.8

Open this sounding in Storm Lab

The text

As transmitted.

485 
WUUS53 KLBF 240344
SVRLBF
NEC031-075-240430-
/O.NEW.KLBF.SV.W.0113.230624T0344Z-230624T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
944 PM MDT Fri Jun 23 2023

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southwestern Cherry County in north central Nebraska...
  Northwestern Grant County in west central Nebraska...

* Until 1030 PM MDT.

* At 944 PM MDT, a severe thunderstorm was located 16 miles north of
  Ashby, or 41 miles west of Mullen, moving east at 25 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Hyannis, Ashby, Speckel Meir Lake, Duluth, Dipping Vat Meadow,
  Hire, Whitman Road crossing the North Branch of the Middle Loup
  River, Sevenmile Hill, Intersection of Highway 61 and Survey Valley
  Road and Mother Lake.

This includes the following highways...
 Highway 2 between mile markers 136 and 152.
 Highway 61 between mile markers 155 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight MDT for the
Panhandle of, north central and west central Nebraska.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until midnight MDT for the
Panhandle of, north central and west central Nebraska.

&&

LAT...LON 4217 10204 4231 10204 4247 10182 4232 10119
      4188 10183 4208 10201 4210 10200 4210 10202
      4213 10205
TIME...MOT...LOC 0344Z 277DEG 20KT 4225 10181 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Snively
1 follow-up statement
328 
WWUS53 KLBF 240428
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1028 PM MDT Fri Jun 23 2023

NEC031-075-240438-
/O.EXP.KLBF.SV.W.0113.000000T0000Z-230624T0430Z/
Cherry NE-Grant NE-
1028 PM MDT Fri Jun 23 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHERRY AND
NORTHWESTERN GRANT COUNTIES WILL EXPIRE AT 1030 PM MDT...
        
The storm which prompted the warning remains severe so a new warning 
has been issued.
.

A Tornado Watch remains in effect until midnight MDT for the
Panhandle of, north central and west central Nebraska.

LAT...LON 4217 10204 4231 10204 4247 10182 4232 10119
      4188 10183 4208 10201 4210 10200 4210 10202
      4213 10205
TIME...MOT...LOC 0428Z 277DEG 20KT 4222 10149 

$$

Sporer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:37 PM MDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 23, 5:37 PM MDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
637 PM CDT Fri Jun 23 2023

...Aviation discussion...

.SYNOPSIS...
Issued at 423 PM CDT Fri Jun 23 2023

Key Messages:

- Severe storms possible this evening and tonight for much of the
forecast area... significantly severe wind, large hail, torrential
rainfall the main threats

- Additional scattered storm activity tomorrow (north) and Monday
(west), then more widespread mid week

- Seasonable temperatures over the next several days with highs
generally in the 80s

Synopsis:

An upper low centered over the Pacific Northwest and larger scale
trough extending into the central Rockies will be the main focus on
the synoptic level. The jet has also nudged north and is streaming
toward the panhandle. At the surface, multiple boundaries lie across
the forecast area, which is presumably a mix of outflows and
differential heating. Perhaps the most defined boundary stretches
from near KAIA to KONL. The primary warm front lies just north of
the state line and branches from a low near the Wyo. Black Hills,
while a stronger surface trough lies to the west that stems from a
lee side low over eastern Colo.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 423 PM CDT Fri Jun 23 2023

This evening and tonight... The main forecast concern revolves
around the severe threat with potential supercells and a dominant
MCS. The overall scenario that will play out is still a bit unclear
depending on the short term model of choice. This forecast leans
toward a blend of HRRR, HREF, and RRFS, which seem to have a
relatively better handle of earlier convection and the associated
remnant boundaries. The first convective mode of iso/sct supercells
during the early/mid evening (00-03z) will likely focus near the
boundary in the central Sandhills and along the Pine Ridge, and
possibly as far south as the Colorado border. As the evening wears
on (03-09z), the cells should merge into a larger MCS-type system
that progresses east across the Sandhills. This scenario would
suggest large hail being more of an initial threat and damaging wind
becoming the primary concern after dark. Environmental parameters
definitely support the severe threat across the forecast area.
Perhaps the most notable factor is the increase in deep layer shear
compared to the past few days. New numbers from the 19z LBF RAOB
indicate 40 kts of 0-6km shear and ample instability shown by 1300
j/kg of MLCAPE, 2300 MUCAPE, and mid level lapse rates around 8
C/km. The RAOB also has several analog matches for sig hail, and the
hodograph is rather elongated in the mid/upper levels. Low level
veering also points toward the supercellular mode. Will need to
monitor for brief tornadoes, mainly west of Hwy 83, due to lower
LCLs and increased helicity. As for the transition to MCS, deep
layer shear strengthens to around 50 kts with the mid-level jet
overhead and low level jet picking up. Plenty of elevated
instability remains to maintain the convection. The combination of
shear and large DCAPE values would support significant severe wind
(75mph gusts). The hydrology factors can also not be overlooked with
this setup. Storm motion may not be as large an issue compared to
last few days due to larger shear, but atmospheric available
moisture is somewhat significant. PWAT values of around 1.3 lie just
above the 90%ile of climo, and most of the forecast area have
surface dew points in the mid 60s. Additionally, some locations have
received as much as 3 inches of rain the last couple days, so
antecedent soil moisture is relatively high.

Tomorrow and tomorrow night... The upper closed low shifts east into
the Dakotas, while a pair of fairly significant shortwaves swing
through the Sandhills. Westerly downslope flow cuts into the
moisture content as dew points fall into the 50s (east) and even
upper 40s (southwest). Enough moisture sticks around the northern
Sandhills for the continued forcing and energy to take advantage of
and result in redevelopment of thunderstorms. Guidance suggests
scattered activity through the afternoon and evening, slowly
tapering into the night. Deep layer shear would support briefly
stronger storms, but instability should not be anywhere near as
prolific as today. Regardless, ambient winds will be blustery across
the forecast area as a PV anomaly brushes the Sandhills, surface
pressure gradient steepens, and H85 winds strengthen to 30+ kts out
of the west/northwest. Soundings suggest decent mixing into the
afternoon, so expect most (if not all) of that to reach the surface.
Max temp forecast stays near the middle of the NBM envelope, which
lines up with MAV/MET guidance. Values range from the mid 70s far
northwest to lower 80s north central to mid/upper 80s southwest
where air will be drier and skies sunnier.

.LONG TERM...(Sunday through Friday)
Issued at 423 PM CDT Fri Jun 23 2023

Later into the weekend and toward midweek, an upper ridge takes hold
of the southern and central Plains. Nebraska will be squarely in
southwest flow aloft with a low churning over the Inland Northwest.
Surface high pressure briefly controls the region on Sunday into
Monday, then a series of low pressure line up along the Rockies.
Forcing will be focused near the jet that arcs into the state, and
moisture gradually rebounds with dew points reaching the lower 60s
again by Wed/Thu. Expect increased thunder activity as the period
wears on. Overall, temperatures take a slight hit over the weekend,
then climb midweek as the ridge axis bisects the High Plains. Max
temps approach 90F in the south.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 628 PM CDT Fri Jun 23 2023

Biggest challenge this TAF period is location and timing of
expected convection through tonight. Radar shows some isolated
thunderstorms developing in the vicinity of both KLBF and KVTN so
will use VCTS at both locations with an early TEMPO at KLBF to
account for some upstream returns. Thereafter, expect a convective
complex to develop and move west to east across central and
western Nebraska tonight. This will be an all-hazards event so
will include a mention of hail and gusts to 55kt in a 2 hour TEMPO
group with timing based on the latest mesoscale guidance being
just after Midnight. Winds will be heavily influenced by exactly
how the convection develops so confidence in winds immediately
behind the convection is not high until synoptic conditions take
hold again toward daybreak. Expect low stratus will set in late
tonight with IFR/LIFR before improving Saturday morning. Expect
a return to VFR by later Saturday morning or early afternoon.
Winds will be quite gusty through Saturday afternoon with gusts at
or above 30kt expected.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Snively
SHORT TERM...Snively
LONG TERM...Snively
AVIATION...MBS
Hazardous weather outlook, Jun 23, 2:53 PM MDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
353 PM CDT Fri Jun 23 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-242100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
353 PM CDT Fri Jun 23 2023 /253 PM MDT Fri Jun 23 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected this evening into
the overnight. There is an enhanced risk for severe weather across
much of western Nebraska into the Sandhills and north central
Nebraska. The main threats will be damaging winds of 75+ mph, large
hail of 2+ inches in diameter, and frequent lightning. Locally heavy
rainfall will also be likely with the greatest potential across
northern Nebraska. An isolated tornado threat is also possible for
this evening. The greatest potential for severe weather will
generally be between 8PM and 2AM CT with the heavy rain threat
between Midnight and 6AM CT.

A flood warning is in effect along the stretch of the South Platte
River in Deuel and Keith Counties. The river stage will rise to just
above flood stage this afternoon. See the flood warning product for
more details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Near daily thunderstorm chances return on Monday night lasting
through Thursday night. At this time the severe potential remains
uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, Jun 23, 9:07 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service North Platte NE
907 PM MDT Fri Jun 23 2023

NEZ004-240345-
Sheridan NE-
907 PM MDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of southwestern
Sheridan County through 945 PM MDT...

At 907 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Antioch, or 22 miles northeast of Alliance, moving
east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Snow Lake, Wickson Lake, Krause Lake and Diamond Lake.

This includes Highway 250 between mile markers 7 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight MDT for the
Panhandle of Nebraska.

&&

LAT...LON 4212 10265 4233 10259 4235 10241 4214 10222
TIME...MOT...LOC 0307Z 266DEG 16KT 4224 10247

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Snively
Local storm report, Jun 23, 9:11 PM MDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1011 PM CDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     Hail             12 SW Oshkosh           41.27N 102.49W
06/23/2023  E1.75 inch       Garden             NE   Public

            Golf ball sized hail reported by public via
            social media.

&&

ARV
Local storm report, Jun 23, 9:23 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1023 PM CDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Hail             25 SSE Gordon           42.45N 102.07W
06/23/2023  E1.00 inch       Sheridan           NE   Public

            Report via public.

&&
Special weather statement, Jun 23, 9:26 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service North Platte NE
1026 PM CDT Fri Jun 23 2023

NEZ010-240415-
Holt NE-
1026 PM CDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of east central Holt
County through 1115 PM CDT...

At 1026 PM CDT, Doppler radar was tracking a strong thunderstorm near
Page, or 16 miles southeast of O'neill, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ewing and Page.

This includes Highway 20 between mile markers 319 and 328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4223 9831 4234 9851 4259 9831 4258 9830
      4224 9830
TIME...MOT...LOC 0326Z 216DEG 22KT 4235 9836

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Sporer
Special weather statement, Jun 23, 9:33 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
933 PM MDT Fri Jun 23 2023

NEZ023-024-240400-
Hooker NE-Grant NE-
933 PM MDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of eastern Grant and
northwestern Hooker Counties through 1000 PM MDT...

At 933 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Swan Lake, or 19 miles northeast of Arthur, moving
northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Carr Lake, Green Lake, Pratt Lake, Spring Valley Lake, Cogill Lake,
Hecla and Weir.

This includes Highway 2 between mile markers 160 and 180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight MDT for west central
Nebraska.

&&

LAT...LON 4175 10146 4175 10162 4184 10169 4209 10148
      4209 10117 4201 10108
TIME...MOT...LOC 0333Z 223DEG 38KT 4183 10154

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Snively
Special weather statement, Jun 23, 9:37 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service North Platte NE
1037 PM CDT Fri Jun 23 2023

NEZ094-240400-
Western Cherry NE-
1037 PM CDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of west central Cherry
County through 1100 PM CDT...

At 1037 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Medicine Lake, or 35 miles southeast of Gordon,
moving northeast at 5 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Medicine Lake, Indian Hill, Highway 61 crossing the Snake River and
Round Lake.

This includes Highway 61 between mile markers 187 and 202.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CDT for north central
Nebraska.

&&

LAT...LON 4231 10159 4248 10190 4276 10149 4256 10117
TIME...MOT...LOC 0337Z 221DEG 5KT 4258 10158

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Snively

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:19 PM MDTSpecial Weather StatementLBFLincoln41 min
Jun 23, 6:27 PM MDTSpecial Weather StatementLBFHolt18 min
Jun 23, 7:17 PM MDTSpecial Weather StatementLBFSheridan43 min
Jun 23, 7:34 PM MDTSevere Thunderstorm WarningLBFSheridan41 min
Jun 23, 8:10 PM MDTSpecial Weather StatementLBFArthur50 min
Jun 23, 8:16 PM MDTSpecial Weather StatementLBFSheridan44 min
Jun 23, 8:16 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFDeuel, Garden44 min
Jun 23, 8:18 PM MDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith42 min
Jun 23, 8:22 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan38 min
Jun 23, 8:29 PM MDTSevere Thunderstorm WarningLBFDeuel46 min
Jun 23, 8:42 PM MDTAreal Flood AdvisoryLBFDeuel, Garden19 min
Jun 23, 8:44 PM MDTSpecial Weather StatementLBFHolt31 min
Jun 23, 8:45 PM MDTSpecial Weather StatementLBFRock30 min
Jun 23, 8:55 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden50 min
Jun 23, 8:56 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Grant, Sheridan49 min
Jun 23, 8:57 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Garden, Grant, Keith48 min
Jun 23, 9:01 PM MDTFlash Flood WarningLBFDeuel, Garden3 hr
Jun 23, 9:04 PM MDTSevere Thunderstorm Warning Destructive damage threatLBFArthur, Keith41 min
Jun 23, 9:07 PM MDTSpecial Weather StatementLBFSheridan38 min
Jun 23, 9:24 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock51 min
Jun 23, 9:26 PM MDTSpecial Weather StatementLBFHolt49 min
Jun 23, 9:31 PM MDTSevere Thunderstorm WarningLBFHolt28 min
Jun 23, 9:33 PM MDTSpecial Weather StatementLBFHooker27 min
Jun 23, 9:37 PM MDTSpecial Weather StatementLBFCherry23 min
Jun 23, 9:42 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Deuel, Garden, Keith48 min
Jun 23, 9:45 PM MDTSpecial Weather StatementLBFSheridan45 min
Jun 23, 9:49 PM MDTSpecial Weather StatementLBFBoyd56 min
Jun 23, 9:51 PM MDTSpecial Weather StatementLBFCherry39 min
Jun 23, 9:55 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan50 min
Jun 23, 10:04 PM MDTAreal Flood AdvisoryLBFDeuel, Garden91 min
Jun 23, 10:09 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson, Perkins51 min
Jun 23, 10:14 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Jun 23, 10:17 PM MDTSpecial Weather StatementLBFKeya Paha43 min
Jun 23, 10:27 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Garden, Grant, Sheridan30 min
Jun 23, 10:36 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry39 min
Jun 23, 10:42 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt48 min
Jun 23, 10:43 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFArthur, Grant, Hooker, Keith, Lincoln, Logan and 3 more47 min
Jun 23, 10:51 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Cherry, Keya Paha, Thomas39 min
Jun 23, 10:56 PM MDTSevere Thunderstorm WarningLBFKeya Paha64 min
Jun 23, 10:57 PM MDTSevere Thunderstorm Warning Destructive damage threatLBFHooker, Lincoln, Logan, McPherson, Perkins, Thomas48 min
Jun 23, 11:08 PM MDTSpecial Weather StatementLBFHolt52 min
Jun 23, 11:15 PM MDTAreal Flood AdvisoryLBFCherry3 hr
Jun 23, 11:19 PM MDTFlash Flood WarningLBFBoyd, Holt, Keya Paha, Rock5 hr
Jun 23, 11:21 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBlaine, Brown, Cherry, Keya Paha, Rock, Thomas54 min
Jun 23, 11:26 PM MDTSpecial Weather StatementLBFBoyd49 min
Jun 23, 11:42 PM MDTSpecial Weather StatementLBFBlaine, Custer, Lincoln, Logan, Loup, Thomas48 min
Jun 24, 12:06 AM MDTSpecial Weather StatementLBFKeith39 min
Jun 24, 12:12 AM MDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock48 min
Jun 24, 12:21 AM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Garfield, Holt and 3 more39 min
Jun 24, 12:48 AM MDTSpecial Weather StatementLBFMcPherson42 min
Jun 24, 12:55 AM MDTSpecial Weather StatementLBFBoyd, Custer, Garfield, Holt, Loup, Rock and 1 more80 min
Jun 24, 1:47 AM MDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Holt, Wheeler28 min
Jun 24, 8:59 AM MDTAreal Flood AdvisoryLBFBoyd9 hr
Jun 24, 2:47 PM MDTSpecial Weather StatementLBFBoyd43 min
Jun 24, 3:09 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd36 min
Jun 24, 5:25 PM MDTSpecial Weather StatementLBFBoyd35 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.